# SDR A6WA200940142

- Difficulty date: March 23, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 14,587 hours, 13,666 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 720845E
- Part serial: 4679
- Condition: Fire
- Location: Apu Bay
- Part time: 14,374 hours, 16,565 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING ACCEPTANCE CHECK WITH APU RUNNING, HEARD LOUD BANG FROM REAR OF ACFT.  ON WALKAROUND, F/O NOTICED FIRE COMING FROM APU COMPARTMENT.  APU FIRE PUSH LIGHTS SELECTED AND FIRE EXTINGUISHED.  NO APU FIRE LIGHTS ILLUMINATED.  C/W IMMEDIATE ACTION CHECKLIST.  REMOVED AND REPLACED APU AND APU GENERATOR IAW AMM, OPS CHECK GOOD, REMOVED FROM MEL.  (K)
